# SDR C2XA03TY085

- Difficulty date: June 11, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 7,438 hours, 5,359 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 14568000432
- Part serial: 276
- Condition: Delaminated
- Location: Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE RIGHT INBOARD FLAP LOWER TRAILING EDGE DELAMINATED.  MAINTENANCE REPAIRED THE DELAMINATED AREA I/A/W-EC5750-01196, PRIMED AND PAINTED I/A/W-CMP-51-21-03/05/05.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
